Lybrate.com has a nexus of the most experienced Yoga & Naturopathy Specialists in India. You will find Yoga & Naturopathy Specialists with more than 33 years of experience on Lybrate.com. You can find Yoga & Naturopathy Specialists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Yoni Prakshalanam Treatment
Beauty Enhancement Procedures
Immunity Therapy Treatment
Treatment of Neurological Problems
Treatment of Rheumatic Complaints
Siddha Marma Treatment
Tantra Yoga Treatment
Yoga During Pregnancy
Submit a review for Dr. DevanshYour feedback matters!
Helo sir. This is praveen. I have a lot of headache due to over working in front of computer. So suggest that diversion.
Doctor I am 32 years old female and I am feeling some white discharge from my breast but I am not sure because some time I am feeling sometime not. I am unmarried woman. So what is this, it is weird for me, should I go to doctor. please give me suggestion.
How to get fair I have dark face and what are the home remedies to get fair skin? I have oily skin on my face! Please help!
I was diagnostics with hypothyroid on November month where (TSH- 22.14, T4-7.2, T3-1.12). I was prescribed Thyroxine sodium tablets Eltroxin 50 mcg. After 6 weeks I had done test again where (TSH-3.59, T4-8.6, T3-1.09). And after taking tablet for 3 month my result shows (TSH-0.01, T4-10.0, T3-1.21). Result seems TSH level comes under normal level and T4 n T3 level increased gradually. Please advice. Thanks in advance.
Hi sir my penis was bent and smaller in size how to straight my penis and in my penis under skin small pimples are their they are irritation to say and increasing day day how can I cure mg problem.
I am a patient of hypothyroidism. My TSH in September was 7.2 and my endocrinologist started 112.5 MCG Thyronorm. After two months I felt extreme weakness, loss of appetite, loss of libido and TSH was 1.24. But I continued with 112.5 mg Thyronorm. In March this year I again had same bad symptoms and I stopped Thyronorm for month but in April my TSH was 19.2. I again started 100 mg Thyronorm on my own and in May 27 my TSH was 3.71 but I still have scary symptoms of weakness, loss of appetite, loss of libido. I would like to understand are these symptoms because of overdose or side effect of Thyronorm. Some doctors hve suggested same. My weight is 85 kg I also have some tests done 1. Total & free Testosterone: values are 260 and 5 resp. Pl let me know r these low values. Do I need prolactin, cortisol tests 2. LH & FSH are normal 3. LFT, Lipid profile are normal. Sodium is 145, calcium is 9.2 4. Hbaic 6.4, ABG 137, fasting glucose 107, pap 97 TSH 3.71. Currently I am taking 75 mg Thyronorm 5. Vitamin B12 423. I am also taking Nervup 1 of 6/ Vitamin D3: 4.2 taking Tayo 60k I also take Amodep 5 mg and bp is 135/92 I also get palpitations sometimes. Please let me know my symptoms of extreme weakness, loss of appetite and libido are because of side effects of Thyronorm. If yes how to correct Also suggest medicine for appetite and libido.
Sir, I am in problem I always wanted to increase my weight but it never increase , I take heavy foods juices and ghee but it never happen ,sir how could I increase my weight and power , sir please give a diet schedule and it happen in my body.
I am 23 years old. I have headache from 4 days, thought it will be ok, but still its the same, what to do?
I am 26 year old working girl. My wight is 60 kg. How can I reduce my weight. My belly is increasing.
All drugs carry within themselves the potential to treat and harm the skin. Side effects of medicines are a common phenomenon, with variation in the intensities. Sometimes they are minor and do not require medications; however at other times they may require urgent attention and treatment.
Some allergies caused due to medications that primarily affect your skin are:
- Itches and rashes: Sometimes your body may be allergic to certain type of medications. If these drugs are taken by you then the immune system treats them as foreign invasions and triggers a reaction against them. In certain cases, on consuming a drug that your body is allergic to, a kind of white blood cell called T cells expand. Itching, rashes on the skin are common repercussions in such a scenario.
- Swelling on the face and throat: Often it happens that, on being administered a medicine or an injection, you may experience severe swelling on face and throat. This is an extreme case of medicinal side effect and is commonly known as anaphylaxis. This must be immediately treated and brought to the notice of a trained doctor.
- Blisters: This is also an important potential side effect of a drug. On being administered a drug, you may experience an erosion on the surface of lips and eyes as a reaction against it. Immediate treatment and a visit to the doctor is imperative if you experience these symptoms.
- Swelling of the tongue: If you have high blood pressure and if you take angiotensin converting enzyme, a swollen tongue and persistent cough are the possible side effects.
- Flushing and itching: You may suffer from symptoms of flushing and itching as a possible side effect of the intravenous dyes that are used in the X-rays.
Related Tip: "Should I Use A Lotion Or A Cream For Dry Skin?"